Skip to main content Accessibility help

Two boundedness criteria for a class of operators on Musielak–Orlicz Hardy spaces and applications

  • Xiaoli Qiu (a1), Baode Li (a1), Xiong Liu (a1) and Bo Li (a2)


Let φ : ℝn × [0, ∞) → [0, ∞) satisfy that φ(x, · ), for any given x ∈ ℝn, is an Orlicz function and φ( · , t) is a Muckenhoupt A weight uniformly in t ∈ (0, ∞). The (weak) Musielak–Orlicz Hardy space Hφ(ℝn) (WHφ(ℝn)) generalizes both the weighted (weak) Hardy space and the (weak) Orlicz Hardy space and hence has wide generality. In this paper, two boundedness criteria for both linear operators and positive sublinear operators from Hφ(ℝn) to Hφ(ℝn) or from Hφ(ℝn) to WHφ(ℝn) are obtained. As applications, we establish the boundedness of Bochner–Riesz means from Hφ(ℝn) to Hφ(ℝn), or from Hφ(ℝn) to WHφ(ℝn) in the critical case. These results are new even when φ(x, t): = Φ(t) for all (x, t) ∈ ℝn × [0, ∞), where Φ is an Orlicz function.


Corresponding author

*Corresponding author.


Hide All
1.Álvarez, J. and Milman, M., H p continuity properties of Calderón–Zygmund-type operators, J. Math. Anal. Appl. 118(1) (1986), 6379.
2.Bui, T. A., Cao, J., Ky, L. D., Yang, D. and Yang, S., Musielak–Orlicz-Hardy spaces associated with operators satisfying reinforced off-diagonal estimates, Anal. Geom. Metr. Spaces 1(2013), 69129.
3.Diening, L., Maximal function on Musielak–Orlicz spaces and generalized Lebesgue spaces, Bull. Sci. Math. 129(8) (2005), 657700.
4.Diening, L., Hästö, P. A. and Roudenko, S., Function spaces of variable smoothness and integrability, J. Funct. Anal. 256(6) (2009), 17311768.
5.Fan, X., He, J., Li, B. and Yang, D., Real-variable characterizations of anisotropic product Musielak–Orlicz Hardy spaces, Sci. China Math. 60(11) (2017), 20932154.
6.Fefferman, R. A. and Soria, F., The space weak H 1, Studia Math. 85(1) (1987), 116.
7.Fefferman, C. L. and Stein, E. M., H p spaces of several variables, Acta Math. 129(3–4) (1972), 137193.
8.Grafakos, L., Modern Fourier analysis, 2nd edn, Graduate Texts in Mathematics, Volume 250 (Springer, New York, 2009).
9.Hou, S., Yang, D. and Yang, S., Lusin area function and molecular characterizations of Musielak–Orlicz Hardy spaces and their applications, Commun. Contemp. Math. 15(6) (2013), 1350029.
10.Janson, S., Generalizations of Lipschitz spaces and an applications to Hardy spaces and bounded mean oscillation, Duke Math. J. 47(4) (1980), 959982.
11.Jiang, R. and Yang, D., New Orlicz–Hardy spaces associated with divergence form elliptic operators, J. Funct. Anal. 258(4) (2010), 11671224.
12.Jiang, R. and Yang, D., Predual spaces of Banach completions of Orlicz–Hardy spaces associated with operators, J. Fourier Anal. Appl. 17(1) (2011), 135.
13.Jiang, R. and Yang, D., Orlicz-Hardy spaces associated with operators satisfying Davies-Gaffney estimates, Commun. Contemp. Math. 13(2) (2011), 331373.
14.Johnson, R. L. and Neugebauer, C. J., Homeomorphisms preserving A p, Rev. Mat. Iberoam. 3(2) (1987), 249273.
15.Ky, L. D., New Hardy spaces of Musielak–Orlicz type and boundedness of sublinear operators, Integral Equations Operator Theory 78(1) (2014), 115150.
16.Latter, R. H., A characterization of H p in terms of atoms, Studia Math. 62(1) (1978), 93101.
17.Lee, M.-Y., Weighted norm inequalities of Bochner–Riesz means, J. Math. Anal. Appl. 324(2) (2006), 12741281.
18.Li, B., Fan, X. and Yang, D., Littlewood–Paley characterizations of anisotropic Hardy spaces of Musielak–Orlicz type, Taiwanese J. Math. 19(1) (2015), 279314.
19.Li, B., Fan, X., Fu, Z. and Yang, D., Molecular characterization of anisotropic Musielak–Orlicz Hardy spaces and their applications, Acta Math. Sin. (Engl. Ser.) 32(11) (2016), 13911414.
20.Li, Bo, Liao, M. and Li, Ba., Boundedness of Marcinkiewicz integrals with rough kernels on Musielak–Orlicz Hardy spaces, J. Inequal. Appl. 2017(1) (2017), 228.
21.Liang, Y., Huang, J. and Yang, D., New real-variable characterizations of Musielak–Orlicz Hardy spaces, J. Math. Anal. Appl. 395(1) (2012), 413428.
22.Liang, Y. and Yang, D., Musielak–Orlicz Campanato spaces and applications, J. Math. Anal. Appl. 406(1) (2013), 307322.
23.Liang, Y., Nakai, E., Yang, D. and Zhang, J., Boundedness of intrinsic Littlewood-Paley functions on Musielak–Orlicz Morrey and Campanato spaces, Banach J. Math. Anal. 8(1) (2014), 221268.
24.Liang, Y., Yang, D. and Jiang, R., Weak Musielak–Orlicz Hardy spaces and applications, Math. Nachr. 289(5–6) (2016), 634677.
25.Liu, H., The weak H p spaces on homogenous groups, in Harmonic analysis (Tianjin, 1988), Lecture Notes in Mathematics, Volume 1984, pp. 113–118 (Springer, Berlin, 1991).
26.Liu, J., Yang, D. and Yuan, W., Anisotropic Hardy–Lorentz spaces and their applications, Sci. China Math. 59(9) (2016), 16691720.
27.Lu, S., Four lectures on real H p spaces (World Scientific Publishing, River Edge, NJ, 1995).
28.Peloso, M. M. and Secco, S., Boundedness of Fourier integral operators on Hardy spaces, Proc. Edinb. Math. Soc. (2) 51(2) (2008), 443463.
29.Quek, T. and Yang, D., Calderón–Zygmund-type operators on weighted weak Hardy spaces over ℝn, Acta Math. Sin. (Engl. Ser.) 16(1) (2000), 141160.
30.Rolewicz, S. M., Linear spaces, 2nd edn (PWN Polish Scientific Publishers, D. Reidel Publishing Co., Warsaw, Dordrecht, 1984).
31.Sato, S., Weak type estimates for some maximal operators on the weighted Hardy spaces, Ark. Mat. 33(2) (1995), 377384.
32.Sato, S., Divergence of the Bochner–Riesz means in the weighted Hardy spaces, Studia Math. 118(3) (1996), 261275.
33.Stein, E. M. and Weiss, G., On the theory of harmonic functions of several variables. I. The theory of H p-spaces, Acta Math. 103(1960), 2562.
34.Stein, E. M. and Weiss, G., Introduction to Fourier analysis on Euclidean spaces, Princeton Mathematical Series, Volume 32 (Princeton University Press, Princeton, NJ, 1971).
35.Strömberg, J.-O. and Torchinsky, A., Weighted Hardy spaces, Lecture Notes in Mathematics, Volume 1381 (Springer-Verlag, Berlin, 1989).
36.Wang, H., A new estimate for Bochner–Riesz operators at the critical index on weighted Hardy spaces, Anal. Theory Appl. 29(3) (2013), 221233.
37.Yang, D., Yuan, W. and Zhuo, C., Musielak–Orlicz Besov-type and Triebel–Lizorkin-type spaces, Rev. Mat. Complut. 27(1) (2014), 93157.
38.Yang, D., Liang, Y. and Ky, L. D., Real-variable theory of Musielak–Orlicz Hardy spaces, Lecture Notes in Mathematics, Volume 2182 (Springer-Verlag, Cham, 2017).
39.Zhang, H., Qi, C. and Li, B., Anisotropic weak Hardy spaces of Musielak–Orlicz type and their applications, Front. Math. China 12(4) (2017), 9931022.


MSC classification


Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed